# SDR SWAA2022013154915

- Difficulty date: December 17, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS303 AND LBL57 AT FWD GALLEY AREA ; 2021-567200 / [01] REPLACED INNER CHORD LOCATED BST 227+6 INCH TO BST 360 AND LBL57 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWING 142A0050 REV:- ; PART USED P/N: 654A0004-1073 P.O: 2021 233636 SEE INDIVIDUAL SIGN OFF BELOW.; [02] TASK COMPLETED ; RII ITEM ; SEE INDIVIDUAL SIGN OFF BELOW.
